BROWSE

Related Scientist

Benjamin, Lund's photo.

Benjamin, Lund
이산수학 그룹
more info

ITEM VIEW & DOWNLOAD

Perfect matchings and derangements on graphs

Cited 0 time in webofscience Cited 0 time in scopus
41 Viewed 0 Downloaded
Title
Perfect matchings and derangements on graphs
Author(s)
Bucic, Matija; Devlin, Pat; Hendon, Mo; Horne, Dru; Ben Lund
Publication Date
2021-06
Journal
JOURNAL OF GRAPH THEORY, v.97, no.2, pp.340 - 354
Publisher
WILEY
Abstract
We show that each perfect matching in a bipartite graph G intersects at least half of the perfect matchings in G. This result has equivalent formulations in terms of the permanent of the adjacency matrix of a graph, and in terms of derangements and permutations on graphs. We give several related results and open questions.
URI
https://pr.ibs.re.kr/handle/8788114/10030
DOI
10.1002/jgt.22658
ISSN
0364-9024
Appears in Collections:
Pioneer Research Center for Mathematical and Computational Sciences(수리 및 계산과학 연구단) > Discrete Mathematics Group(이산 수학 그룹) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse